# SDR TRAX200701510

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 8,291 hours, 5,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/R EMERGENCY EXIT LIGHTED EXIT SIGNS HAVE LIGHT BULBS OUT.
